this message goes out to all those who are using or have used some form of antibiotic (clarithromycin, doxycycline,etc...). have any you suffered any side effects from using them (increased redness, worsening of rosacea, stomach pains, etc..)? were you using them during ipl treatment? were you using them primarily for preventing angiogenesis post-ipl (in which case, has anyone still had a large amount of angiogensis even while on them), or were you using them for some other reason (rosacea bumps, flushing, ???)? even dr. darm, from what he told me, said that he just recently began prescribing clarithromycin to inhibit angiogenesis post-ipl to LIMITED patients (in particular, those who do the concentrated treatment of 3 ipls in 1 week) since there are some dangers to using these drugs. As I understand it, the idea behind the antibiotic's effectiveness solely for inhibiting angiogensis is theoretical at this point...and no real practical (clinical) data/tests have backed up the claim. but the way it sounds on these boards is that everyone is using them like they're going out of style. do most of you make a plea to your ipl doctor to prescibe them or do they readily distribute them? so i guess before i decide if i might give them a try, i'm looking for some feedback from those actually using them (btw, if you are using them in conjunction with other meds and you don't mind mentioning those other meds, please tell). thanks to all.